# SDR HALA2020031600063

- Difficulty date: March 13, 2020
- Submitted: March 17, 2020
- Operation: Air carrier
- Aircraft: N475HA
- Make and model: Boeing 717-200
- Aircraft serial: 55121
- Aircraft time: 39,308 hours, 68,661 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Obstructed
- Location: L1
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ATB - FLIGHT ATTENDANT REPORTED WHISTLING SOUND FROM L1 DOOR AND TAIL CONE ENTRANCE DOOR. // REMOVED DEBRIS FROM L1 AND TAIL CONE ENTRANCE DOOR. PERFORMED FUSELAGE LEAK TEST PER AMM 21-30-00-770-801, NO LEAKS FOUND. OK TO CONTINUE
